That looks like it could be alopecia areata. I would recommend you follow up with your surgeon and have him examine you and give you a diagnosis. If it is areata you can treat it with injectable topical steroids as well as minoxidil.
The pattern you are showing is alopecia areata. The stress of surgery can induce alopecia areata. It should be treated with either topical or injectable cortisone.
Alopecia areata is highly suspiceoous. This disease can be induced by a hair transplant. You need to see a dermatologist and consider a biopsy
It is not normal to have alopecia areata appear after a hair transplant surgery. It can be an area of over harvest and shock loss. You need to see your doctor for a proper exam.
Unless you have history of getting Alopecia areata in the past, it is unusual to get it post operatively. You need to follow with your doctor and get examined.
alopecia areata and you may want to consider a scalp biopsy to verify. It is hard to tell just from pictures sometimes.
It is impossible to say if this is alopecia areata without seeing it up close. There are just so many mimickers. Alopecia areata after FUE or FUT hair transplantation is exceedingly rare. Other possibilities need to be explored include shock loss, scarring, alterations in blood supply, cysts.
A dermatologist seeing this up close would be able to confirm whether it is AA or not.